# SDR MWEA98883

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5910161502
- Condition: Dented
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MAIN INBOARD LANDING GEAR DOOR DENTED IN AT THE BUMPER.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
